# SDR 2002F00101

- Difficulty date: December 25, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N7219Z
- Make and model: Piper PA-25-235
- Aircraft serial: 253136
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 5629 - PHX-COS - INBOUND TO COS, THE CREW REPORTED A FLAP FAIL CAUTION MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  ON CALL, MAINTENANCE PERFORMED PART 'A' OF THE AD, RESET THE SYSTEM AND THERE WERE NO FURTHER MESSAGES OF DEFECTS NOTED.  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
